# SDR 2007UALA04448

- Difficulty date: October 29, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 46,319 hours, 16,979 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING L/E SLAT OUTBOARD OF NR 1 ENGINE DAMAGED.  REPLACED NR 2 LE SLAT.
